Hi-Hope i'm posting this in the right place!
Im from the UK and have had my disc bulge since 2007.It has caused me various problems over the years-back pain-neck pain-sciatica-and severe right arm pain in 2009.
I started again in April of this year with severe neck and back pain and pain in my right arm.
The pain in my neck and back has abated a little but the pain in my right arm-from the area around my elbow sometimes into my right hand and thumb and index finger is excrutiating-some differnt movements of my arm making this worse.
I also have horrendous pain around my right knee which sometimes spreads down my leg-particularly when driving.
The pain is sometimes being mirrored-to a lesser degree-in my left side.
I had a further MRI a couple of weeks ago and was told by my consultant that my nerve compression was worse on my left side which really did not explain why the pain was so bad on my right. He did say he could do ADR surgery but this would only give me a 30% chance of curing my arm pain-nothing about my knee! He has now referred me to an arm surgeon-so I am on a further waiting list.
I have been taking high doses of pregagabin-225mg in a morning and 225mg at night which has affected my short term memory-my ability to formulate words and has generally left me feeling drugged for want of a better word-it hasn't really helped with my pain.
On reading up about this tablet-I have found that some people have experienced pain caused by it-and have therefore asked my GP to be weaned off it to see if my pain is being caused by the tablets and not by my disc. My GP was very doubtful about this although he is supporting my decision-stating that this tablet hasn't usually caused joint pain in someone of my age-I'm 45-usually affects older people.
Is anyone else in the same predicament?! I'm so fed up of the pain and the grogginess-I really don't know what to do for the best.
I'm about 4 days into the weaning process as I type this-the pain feels exactly the same! So not sure if it will get worse by the end of the 2 weeks.
Just to mention I have also experienced blurred vision-think this may be the tablets also?!